Composition: Paracetamol / Acetaminophen 150mg/1ml
Availability of this product will assure once the Pharmacy partners is confirmed.
Hitz Oral Drops is used for pain relief and fever. It is used to relieve pain in conditions like headache, joint pain, muscle pain or dental pain.
Hitz Oral Drops is a pain reliever (analgesic) and fever reducer (antipyretic). It works by blocking the production of the chemical messengers (prostaglandins) that transmit pain signals and induce fever.